# SDR CALA2013120293357

- Difficulty date: November 27, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 48,255 hours, 10,272 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Indication
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAT CIRCUIT L1 LT ENG OVERHEAT DETECTION CIRCUIT 1 FAILURE.  PERFORMED FIM26-11 TASK 808, ALL RESISTANCE READINGS SHOWING NORMAL.  VISUALLY INSPECTED WIRES & CONNECTORS NO CRITICAL DAMAGE FOUND.  PERFORMED ENG FIRE DETECTION OPERATION TEST.  UNABLE TO DUPLICATE MESSAGE OPERATIONS OK.
